# SDR USAA040681

- Difficulty date: September 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NR 2 SLAT WITH 4 CRACKS .125 INCH, TWO .375 INCH CRACKS AND .0625 INCH CRACK, 4 RIVET HOLES, LOWER SKIN UNDER ACTUATOR ATTACH AREA.  INSTALLED FILLER AND DOUBLER PER SRM 57-43-01 FIG 206.  (M)
